American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] C. S. Rajan. On the irreducibility of irreducible characters of simple Lie algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[3] Sam Evens and William Graham. The relative Hochschild-Serre spectral sequence and the Belkale-Kumar product. Trans. Amer. Math. Soc. 365 (2013) 5833-5857.
Abstract, references, and article information   
View Article: PDF

[4] University of Georgia VIGRE Algebra Group. First cohomology for finite groups of Lie type: Simple modules with small dominant weights. Trans. Amer. Math. Soc. 365 (2013) 1025-1050.
Abstract, references, and article information   
View Article: PDF

[5] Jeffrey D. Adler and Joshua M. Lansky. Depth-zero base change for ramified $U(2,1)$. Trans. Amer. Math. Soc. 362 (2010) 5569-5599. MR 2657691.
Abstract, references, and article information   
View Article: PDF

[6] Avraham Aizenbud and Dmitry Gourevitch. Some regular symmetric pairs. Trans. Amer. Math. Soc. 362 (2010) 3757-3777. MR 2601608.
Abstract, references, and article information   
View Article: PDF

[7] Daewoong Cheong. Quantum cohomology rings of Lagrangian and orthogonal Grassmannians and total positivity. Trans. Amer. Math. Soc. 361 (2009) 5505-5537. MR 2515821.
Abstract, references, and article information   
View Article: PDF

[8] Anton Cox and Alison Parker. Homomorphisms between Weyl modules for $\operatorname{SL}_3(k)$. Trans. Amer. Math. Soc. 358 (2006) 4159-4207. MR 2219015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David B. Chandler, Peter Sin and Qing Xiang. The invariant factors of the incidence matrices of points and subspaces in $\operatorname{PG}(n,q)$ and $\operatorname{AG}(n,q)$. Trans. Amer. Math. Soc. 358 (2006) 4935-4957. MR 2231879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eric Sommers and Julianna Tymoczko. Exponents for $B$-stable ideals. Trans. Amer. Math. Soc. 358 (2006) 3493-3509. MR 2218986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alberto Elduque. A modified Brauer algebra as centralizer algebra of the unitary group. Trans. Amer. Math. Soc. 356 (2004) 3963-3983. MR 2058514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert M. Guralnick and Pham Huu Tiep. Cross characteristic representations of even characteristic symplectic groups. Trans. Amer. Math. Soc. 356 (2004) 4969-5023. MR 2084408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jie Du and Brian Parshall. Monomial bases for $q$-Schur algebras. Trans. Amer. Math. Soc. 355 (2003) 1593-1620. MR 1946407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Terrell L. Hodge and Brian J. Parshall. On the Representation Theory of Lie Triple Systems. Trans. Amer. Math. Soc. 354 (2002) 4359-4391. MR 1926880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christopher P. Bendel, Daniel K. Nakano and Cornelius Pillen. Extensions for finite Chevalley groups II. Trans. Amer. Math. Soc. 354 (2002) 4421-4454. MR 1926882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jeb F. Willenbring. An application of the Littlewood restriction formula to the Kostant-Rallis Theorem. Trans. Amer. Math. Soc. 354 (2002) 4393-4419. MR 1926881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. S. Passman. Invariant ideals and polynomial forms. Trans. Amer. Math. Soc. 354 (2002) 3379-3408. MR 1897404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Iain Gordon and Alexander Premet. Block representation type of reduced enveloping algebras. Trans. Amer. Math. Soc. 354 (2002) 1549-1581. MR 1873018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carl R. Riehm. Orthogonal, symplectic and unitary representations of finite groups. Trans. Amer. Math. Soc. 353 (2001) 4687-4727. MR 1852079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. S. Passman and A. E. Zalesskii. Invariant ideals of abelian group algebras and representations of groups of Lie type. Trans. Amer. Math. Soc. 353 (2001) 2971-2982. MR 1828481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jozsef Horvath and Roger Howe. The natural representation of the stabilizer of four subspaces. Trans. Amer. Math. Soc. 352 (2000) 5795-5815. MR 1422608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gordon James and Andrew Mathas. The Jantzen sum formula for cyclotomic $q$--Schur algebras. Trans. Amer. Math. Soc. 352 (2000) 5381-5404. MR 1665333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jie Du and Leonard Scott. The $q$-Schur${}^{2}$ algebra. Trans. Amer. Math. Soc. 352 (2000) 4325-4353. MR 1655991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dan Barbasch and Allen Moy. Classification of one $\textsf K$-type representations. Trans. Amer. Math. Soc. 351 (1999) 4245-4261. MR 1473430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ben Ford. Overgroups of irreducible linear groups, II. Trans. Amer. Math. Soc. 351 (1999) 3869-3913. MR 1467464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yehuda Shalom. Invariant measures for algebraic actions, Zariski dense subgroups and Kazhdan's property (T). Trans. Amer. Math. Soc. 351 (1999) 3387-3412. MR 1615966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stephen Doty. Representation Theory of Reductive Normal Algebraic Monoids. Trans. Amer. Math. Soc. 351 (1999) 2539-2551. MR 1653351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hajime Kaji. Homogeneous projective varieties with degenerate secants. Trans. Amer. Math. Soc. 351 (1999) 533-545. MR 1621761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nicholas J. Kuhn. Computations in generic representation theory: maps from symmetric powers to composite functors. Trans. Amer. Math. Soc. 350 (1998) 4221-4233. MR 1443197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mohan S. Putcha. Monoid Hecke algebras. Trans. Amer. Math. Soc. 349 (1997) 3517-3534. MR 1401527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 75 found      Go to page: 1 2 3